Feedback stabilizability of infinite dimensional neutral systems

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

A new functional analytic approach to the concept of feedback stabilizability of infinite dimensional linear neutral systems is presented. We first reformulate this systems as an infinite dimensional open-loop systems with appropriate semigroups and unbounded control operators. We introduce conditions for which such semigroups are eventually compact. In addition, when the image of the control operator is finite dimensional, we give necessary and sufficient conditions for the feedback stabilizability of neutral system. Our approach is based on the concept of regular linear systems in the Salamon-Weiss sens.

Original languageEnglish
Title of host publication2010 49th IEEE Conference on Decision and Control, CDC 2010
Pages702-707
Number of pages6
DOIs
Publication statusPublished - 2010
Event2010 49th IEEE Conference on Decision and Control, CDC 2010 - Atlanta, GA, United States
Duration: 15 Dec 201017 Dec 2010

Other

Other2010 49th IEEE Conference on Decision and Control, CDC 2010
CountryUnited States
CityAtlanta, GA
Period15/12/1017/12/10

Fingerprint

Neutral Systems
Infinite-dimensional Systems
Stabilizability
Linear systems
Semigroup
Linear Systems
Feedback
Operator
Necessary Conditions
Sufficient Conditions
Concepts

Keywords

  • Compact semigroup
  • Feedback stabilizability
  • Hilbert space
  • Infinite dimensional systems
  • Neutral systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Cite this

Hadd, S., Nounou, H., & Nounou, M. (2010). Feedback stabilizability of infinite dimensional neutral systems. In 2010 49th IEEE Conference on Decision and Control, CDC 2010 (pp. 702-707). [5718048] https://doi.org/10.1109/CDC.2010.5718048

Feedback stabilizability of infinite dimensional neutral systems. / Hadd, S.; Nounou, Hazem; Nounou, Mohamed.

2010 49th IEEE Conference on Decision and Control, CDC 2010. 2010. p. 702-707 5718048.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Hadd, S, Nounou, H & Nounou, M 2010, Feedback stabilizability of infinite dimensional neutral systems. in 2010 49th IEEE Conference on Decision and Control, CDC 2010., 5718048, pp. 702-707, 2010 49th IEEE Conference on Decision and Control, CDC 2010, Atlanta, GA, United States, 15/12/10. https://doi.org/10.1109/CDC.2010.5718048
Hadd S, Nounou H, Nounou M. Feedback stabilizability of infinite dimensional neutral systems. In 2010 49th IEEE Conference on Decision and Control, CDC 2010. 2010. p. 702-707. 5718048 https://doi.org/10.1109/CDC.2010.5718048
Hadd, S. ; Nounou, Hazem ; Nounou, Mohamed. / Feedback stabilizability of infinite dimensional neutral systems. 2010 49th IEEE Conference on Decision and Control, CDC 2010. 2010. pp. 702-707
@inproceedings{84a2f39f19294b8aa05df1a1be090733,
title = "Feedback stabilizability of infinite dimensional neutral systems",
abstract = "A new functional analytic approach to the concept of feedback stabilizability of infinite dimensional linear neutral systems is presented. We first reformulate this systems as an infinite dimensional open-loop systems with appropriate semigroups and unbounded control operators. We introduce conditions for which such semigroups are eventually compact. In addition, when the image of the control operator is finite dimensional, we give necessary and sufficient conditions for the feedback stabilizability of neutral system. Our approach is based on the concept of regular linear systems in the Salamon-Weiss sens.",
keywords = "Compact semigroup, Feedback stabilizability, Hilbert space, Infinite dimensional systems, Neutral systems",
author = "S. Hadd and Hazem Nounou and Mohamed Nounou",
year = "2010",
doi = "10.1109/CDC.2010.5718048",
language = "English",
isbn = "9781424477456",
pages = "702--707",
booktitle = "2010 49th IEEE Conference on Decision and Control, CDC 2010",

}

TY - GEN

T1 - Feedback stabilizability of infinite dimensional neutral systems

AU - Hadd, S.

AU - Nounou, Hazem

AU - Nounou, Mohamed

PY - 2010

Y1 - 2010

N2 - A new functional analytic approach to the concept of feedback stabilizability of infinite dimensional linear neutral systems is presented. We first reformulate this systems as an infinite dimensional open-loop systems with appropriate semigroups and unbounded control operators. We introduce conditions for which such semigroups are eventually compact. In addition, when the image of the control operator is finite dimensional, we give necessary and sufficient conditions for the feedback stabilizability of neutral system. Our approach is based on the concept of regular linear systems in the Salamon-Weiss sens.

AB - A new functional analytic approach to the concept of feedback stabilizability of infinite dimensional linear neutral systems is presented. We first reformulate this systems as an infinite dimensional open-loop systems with appropriate semigroups and unbounded control operators. We introduce conditions for which such semigroups are eventually compact. In addition, when the image of the control operator is finite dimensional, we give necessary and sufficient conditions for the feedback stabilizability of neutral system. Our approach is based on the concept of regular linear systems in the Salamon-Weiss sens.

KW - Compact semigroup

KW - Feedback stabilizability

KW - Hilbert space

KW - Infinite dimensional systems

KW - Neutral systems

UR - http://www.scopus.com/inward/record.url?scp=79953153426&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79953153426&partnerID=8YFLogxK

U2 - 10.1109/CDC.2010.5718048

DO - 10.1109/CDC.2010.5718048

M3 - Conference contribution

SN - 9781424477456

SP - 702

EP - 707

BT - 2010 49th IEEE Conference on Decision and Control, CDC 2010

ER -